My husband was prescribed Tramadol, ... he used a low dose for 5 months (50mg 1-2 times a day) for wrist & arm nerve surgery. He chose this med over others the Dr. could prescribe due to it's alleged 'no addiction/side affect' properties.

When his arm felt better he stopped using, after all he was on such a low does anyways, ...

Immediately he had restless leg syndrome, insomnia, lack of energy & felt depressed. Went to Dr., asked if Tramadol usage & stopping could cause above symptoms, ... was told NO. He was prescribed a sleeping pill, Rozerem.

Rozerem only helps to get him back to sleep SLIGHTLY better than not taking it. He only gets about 3-4 hours of restless sleep a night! His legs twitch, spasm and wake him within an hour of falling asleep. Since he works long hours and commutes 2 hours a day, ... not getting sleep and being so tired is dangerous!

We are trying natural remedies, ... he takes a hot bath every night, and is using these products recommended at our health food store:
NutraSleep (from Source Naturals)
Melatonin (from Source Naturals)
Restless Legs (from NatraBio)
Nighty Night tea (from Traditional Medicinals)

We started all the above only a few days ago, ... we've seen slight improvement as long as he also takes the Rozerem! It's been 45 days since he quit Tramadol & the symptoms started, ... will continue to seek an answer/cure to this issue!

We will continue to check this post for more suggestions.